# SDR SWIA2019102346564

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL DRAG ANGLE AT WS50.5 CRACKED.  (C-CHECK) RO: 10/21/19. REMOVED/REPLACED RH WHEEL WELL DRAG ANGLE AT IAW SRM. WORK ACCOMPLISHED BY AAR.
